MathSciNet Relay Station
MathSciNet bibliographic data
MR984150 81E05 (46N05 81B05)
Summers, Stephen J.; Werner, Reinhard Maximal violation of Bell's inequalities for algebras of observables in tangent spacetime regions. Ann. Inst. H. Poincaré Phys. Théor. 49 (1988), no. 2, 215–243.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement